Revista Matemática Iberoamericana


Full-Text PDF (1295 KB) | Table of Contents | RMI summary
Volume 9, Issue 2, 1993, pp. 293–314
DOI: 10.4171/RMI/138

Isopérimétrie pour les groupes et les variétés

Thierry Coulhon[1] and Laurent Saloff-Coste[2]

(1) Département de Mathématiques, Université de Cergy-Pontoise, 2, avenue A. Chauvin, 95302, CERGY-PONTOISE CEDEX, FRANCE
(2) Department of Mathematics, Cornell University, 310 Malott Hall, NY 14853-4201, ITHACA, UNITED STATES

No abstract available for this article.

No keywords available for this article.

Coulhon T, Saloff-Coste L. Isopérimétrie pour les groupes et les variétés. Rev. Mat. Iberoamericana 9 (1993), 293-314. doi: 10.4171/RMI/138